# SDR TIPR2015070423012

- Difficulty date: June 24, 2015
- Submitted: July 4, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Make and model: Airbus A300*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5237230720000
- Condition: Cracked
- Location: Fr 63
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN FRAME 63 OF AFT LOWER CARGO DOOR.
